Algebraic & Geometric Topology

On Lagrangian embeddings of closed nonorientable $3$–manifolds

Toru Yoshiyasu

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that for any compact orientable connected 3–manifold with torus boundary, a concatenation of it and the direct product of the circle and the Klein bottle with an open 2–disk removed admits a Lagrangian embedding into the standard symplectic 6–space. Moreover, the minimal Maslov number of the Lagrangian embedding is equal to 1.

Article information

Source
Algebr. Geom. Topol., Volume 19, Number 4 (2019), 1619-1630.

Dates
Received: 4 November 2016
Revised: 23 December 2018
Accepted: 10 February 2019
First available in Project Euclid: 22 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.agt/1566439271

Digital Object Identifier
doi:10.2140/agt.2019.19.1619

Mathematical Reviews number (MathSciNet)
MR3995015

Zentralblatt MATH identifier
07121511

Subjects
Primary: 53D12: Lagrangian submanifolds; Maslov index
Secondary: 57N35: Embeddings and immersions 57R17: Symplectic and contact topology

Keywords
Lagrangian submanifold $h$–principle loose Legendrian Lagrangian cobordism Lagrangian surgery Maslov index

Citation

Yoshiyasu, Toru. On Lagrangian embeddings of closed nonorientable $3$–manifolds. Algebr. Geom. Topol. 19 (2019), no. 4, 1619--1630. doi:10.2140/agt.2019.19.1619. https://projecteuclid.org/euclid.agt/1566439271


Export citation

References

  • M Audin, Fibrés normaux d'immersions en dimension double, points doubles d'immersions lagragiennes et plongements totalement réels, Comment. Math. Helv. 63 (1988) 593–623
  • M S Borman, M McLean, Bounding Lagrangian widths via geodesic paths, Compos. Math. 150 (2014) 2143–2183
  • Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441–483
  • G Dimitroglou Rizell, Exact Lagrangian caps and non-uniruled Lagrangian submanifolds, Ark. Mat. 53 (2015) 37–64
  • G Dimitroglou Rizell, R Golovko, On homological rigidity and flexibility of exact Lagrangian endocobordisms, Internat. J. Math. 25 (2014) art. id. 1450098
  • T Ekholm, Rational symplectic field theory over $\mathbb Z_2$ for exact Lagrangian cobordisms, J. Eur. Math. Soc. 10 (2008) 641–704
  • T Ekholm, Y Eliashberg, E Murphy, I Smith, Constructing exact Lagrangian immersions with few double points, Geom. Funct. Anal. 23 (2013) 1772–1803
  • T Ekholm, J Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in $\mathbb R^{2n+1}$, J. Differential Geom. 71 (2005) 85–128
  • T Ekholm, I Smith, Exact Lagrangian immersions with a single double point, J. Amer. Math. Soc. 29 (2016) 1–59
  • Y Eliashberg, N Mishachev, Introduction to the $h$–principle, Graduate Studies in Mathematics 48, Amer. Math. Soc., Providence, RI (2002)
  • Y Eliashberg, E Murphy, Lagrangian caps, Geom. Funct. Anal. 23 (2013) 1483–1514
  • K Fukaya, Application of Floer homology of Langrangian submanifolds to symplectic topology, from “Morse theoretic methods in nonlinear analysis and in symplectic topology” (P Biran, O Cornea, F Lalonde, editors), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 231–276
  • R Golovko, A note on the front spinning construction, Bull. Lond. Math. Soc. 46 (2014) 258–268
  • M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307–347
  • M Gromov, Partial differential relations, Ergeb. Math. Grenzgeb. 9, Springer (1986)
  • J A Lees, On the classification of Lagrange immersions, Duke Math. J. 43 (1976) 217–224
  • E Murphy, Loose Legendrian embeddings in high dimensional contact manifolds, preprint (2012)
  • L Polterovich, The surgery of Lagrange submanifolds, Geom. Funct. Anal. 1 (1991) 198–210